# SDR SWIA2021073059826

- Difficulty date: June 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE GUSSET CORRODED FS310.00 BETWEEN STGR12L & STGR13L. (MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW PASSENGER DOOR SURROUND STRUCTURE GUSSET. FS310.00 BETWEEN STGR12L & STGR13L RESTORED FINISH AND APPLIED CIC REF:CRJ200 SRM 51-42-21, CRJ200 SRM 51-21-11,  CRJ200 SRM 51-21-16 AND DWG 601R31109 REV-F.  COMPLIED WITH 51-900-1003-SKY.
